Skip to Main content Skip to Navigation
Journal articles

On optimal control of forward backward stochastic differential equations

Abstract : We consider a control problem where the system is driven by a decoupled as well as a coupled forward-backward stochastic differential equation. We prove the existence of an optimal control in the class of relaxed controls, which are measure-valued processes, generalizing the usual strict controls. The proof is based on some tightness properties and weak convergence on the space D of cadlag functions, endowed with the Jakubowsky Stopology. Moreover, under some convexity assumptions, we show that the relaxed optimal control is realized by a strict control.
Document type :
Journal articles
Complete list of metadata
Contributor : Frédéric Pruvost Connect in order to contact the contributor
Submitted on : Monday, July 4, 2022 - 3:49:17 PM
Last modification on : Tuesday, August 2, 2022 - 3:12:45 AM


Files produced by the author(s)




Fouzia Baghery, Nabil Khelfallah, B. Mezerdi, Isabelle Turpin. On optimal control of forward backward stochastic differential equations. Afrika Matematika, Springer, 2017, 28 (7-8), pp.1075-1092. ⟨10.1007/s13370-017-0504-x⟩. ⟨hal-03149997⟩



Record views


Files downloads